Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sharp maximal inequalities for stochastic integrals
in which the integrator is a submartingale


Author: William Hammack
Journal: Proc. Amer. Math. Soc. 124 (1996), 931-938
MSC (1991): Primary 60G42, 60H05; Secondary 60E15
MathSciNet review: 1307522
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain sharp maximal inequalities for strong subordinates of real-valued submartingales. Analogous inequalities also hold for stochastic integrals in which the integrator is a submartingale. The impossibility of general moment inequalities is also demonstrated.


References [Enhancements On Off] (What's this?)

  • 1. Klaus Bichteler, Stochastic integration and 𝐿^{𝑝}-theory of semimartingales, Ann. Probab. 9 (1981), no. 1, 49–89. MR 606798 (82g:60071)
  • 2. D. L. Burkholder, Boundary value problems and sharp inequalities for martingale transforms, Ann. Probab. 12 (1984), no. 3, 647–702. MR 744226 (86b:60080)
  • 3. Donald L. Burkholder, Sharp inequalities for martingales and stochastic integrals, Astérisque 157-158 (1988), 75–94. Colloque Paul Lévy sur les Processus Stochastiques (Palaiseau, 1987). MR 976214 (90b:60051)
  • 4. Donald L. Burkholder, Differential subordination of harmonic functions and martingales, Harmonic analysis and partial differential equations (El Escorial, 1987), Lecture Notes in Math., vol. 1384, Springer, Berlin, 1989, pp. 1–23. MR 1013814 (90k:31004), http://dx.doi.org/10.1007/BFb0086792
  • 5. ------, Strong differential subordination and stochastic integration, Ann. Probab. 22 (1994), 995--1025. CMP 94:16
  • 6. Claude Dellacherie and Paul-André Meyer, Probabilities and potential. B, North-Holland Mathematics Studies, vol. 72, North-Holland Publishing Co., Amsterdam, 1982. Theory of martingales; Translated from the French by J. P. Wilson. MR 745449 (85e:60001)
  • 7. W. Hammack, Sharp inequalities for the distribution of a stochastic integral in which the integrator is a bounded submartingale, Ann. Probab. 23 (1995), 223--235.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60G42, 60H05, 60E15

Retrieve articles in all journals with MSC (1991): 60G42, 60H05, 60E15


Additional Information

William Hammack
Affiliation: Department of Mathematics, University of British Columbia, Vancouver, British Columbia, Canada V6T 1Z2
Email: hammack@math.ubc.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03225-X
PII: S 0002-9939(96)03225-X
Keywords: Martingale, submartingale, maximal inequality, differential subordination, strong subordination, stochastic integral
Received by editor(s): June 15, 1994
Received by editor(s) in revised form: September 20, 1994
Communicated by: Richard T. Durrett
Article copyright: © Copyright 1996 American Mathematical Society